MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. GHIATAS LOCALIZATION WIRE; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. GHIATAS LOCALIZATION WIRE; BIOPSY INSTRUMENT
Model Number 475201
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided; therefore, a lot history review was performed.The sample was not returned to bd for evaluation but two x-rays were returned for review.The investigation was confirmed for the reported signal artifact.Based on the information provided the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model 475201 biopsy instrument experienced a signal artifact.The information was received from a single source.The malfunction involved a patient with no reported patient injury.The (b)(6) year old female patient weighed (b)(6) lbs.
 
Additional Manufacturer Narrative
H10: the initial mdr submitted for this malfunction inaccurately reported the mdr date of awareness.The correct mdr date of awareness is (b)(6) 2020.H10: the lot number was provided; therefore, a lot history review was performed.The sample was not returned to bd for evaluation but two x-rays were returned for review.The investigation was confirmed for the reported signal artifact.Based on the information provided the definitive root cause is unknown.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model 475201 biopsy instrument experienced a signal artifact.The information was received from a single source.The malfunction involved a patient with no reported patient injury.The 46 year old female patient weighed 113 lbs.

Brand Name
GHIATAS LOCALIZATION WIRE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9944298
Report Number2020394-2020-02582
Device Sequence Number10929175
Product Code GDF
UDI-Device Identifier00801741079917
UDI-Public(01)00801741079917
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number475201
Device Catalogue Number475201
Device Lot NumberREDQ0895
Initial Date Received by Manufacturer 04/01/2020
Supplement Date Received by Manufacturer04/21/2020
Initial Report FDA Received Date04/09/2020
Supplement Report FDA Received Date04/21/2020
Patient Sequence Number1